Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 99, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 5, 2012, 9:12 PM PDT. It took effect at Jul 6, 2012, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2012, 9:12 PM PDT (04:12 UTC)
- In effect from
- Jul 6, 2012, 12:00 PM PDT
- Expired
- Jul 6, 2012, 9:00 PM PDT
- In force
- 9 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
781 WHUS76 KMTR 060412 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 912 PM PDT THU JUL 5 2012 PZZ560-061215- /O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/ /O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY. * WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST OF THE SANTA CRUZ COUNTY COASTLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-061215- /O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/ /O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT FRIDAY AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-061215- /O.EXP.KMTR.SC.Y.0096.000000T0000Z-120706T0400Z/ /O.NEW.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ MONTEREY BAY- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT FRIDAY AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-061215- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061215- /O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-061215- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 912 PM PDT THU JUL 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY NIGHT. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND FRESH SWELL OVER THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
852 WHUS76 KMTR 060940 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 240 AM PDT FRI JUL 6 2012 PZZ570-061745- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-061745- /O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-061745- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND FRESH SWELL OVER THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-061745- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST OF THE SANTA CRUZ COUNTY COASTLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-061745- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-061745- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ MONTEREY BAY- 240 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
979 WHUS76 KMTR 061547 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 AM PDT FRI JUL 6 2012 PZZ570-070000- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070000- /O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-070000- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THESE WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST OF THE SANTA CRUZ COUNTY COASTLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-070000- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND FRESH SWELL OVER THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-070000- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT WITH FREQUENT GUSTS TO 30 KT THIS AFTERNOON AND PERSIST THROUGH THE EVENING HOURS. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-070000- /O.CON.KMTR.SC.Y.0099.120706T1900Z-120707T0400Z/ MONTEREY BAY- 847 AM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND PERSIST THROUGH THE EARLY EVENING HOURS. THE STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
702 WHUS76 KMTR 062130 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 230 PM PDT FRI JUL 6 2012 PZZ570-070530- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070530- /O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-070400- /O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. THESE WINDS WILL PRODUCE STEEP AND FRESH SWELLS OVER THE WATERS WEST OF THE SANTA CRUZ COUNTY COASTLINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-070400- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE SOUTH OF POINT SUR WITH LOCAL GUSTS TO AROUND 30 KT THAT WILL PRODUCE STEEP AND FRESH SWELL OVER THE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-070400- /O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS BETWEEN 15 AND 25 KT CONTINUE THIS AFTERNOON AND CONTINUE INTO THE EVENING. THE STRONGEST WINDS WILL BLOW FROM THE GOLDEN GATE TO ANGEL ISLAND AND INTO THE WEST DELTA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-070400- /O.CON.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ MONTEREY BAY- 230 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. THE STRONGEST WINDS WILL BE FOUND OVER THE OUTER BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
086 WHUS76 KMTR 070347 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 PM PDT FRI JUL 6 2012 PZZ560-070500- /O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ565-070500- /O.EXP.KMTR.SC.Y.0096.000000T0000Z-120707T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ530-070500- /O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ535-070500- /O.EXP.KMTR.SC.Y.0099.000000T0000Z-120707T0400Z/ MONTEREY BAY- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ570-070930- /O.CON.KMTR.SC.Y.0096.000000T0000Z-120709T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS: NORTHWESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-070930- /O.CON.KMTR.SC.Y.0098.000000T0000Z-120707T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 PM PDT FRI JUL 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHWESTERLY WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH EARLY SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 7:54 PM PDT, 1 hour 18 minutes earlier.
Area forecast discussion, Jul 5, 7:54 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
754 PM PDT THU JUL 5 2012
.DISCUSSION...AS OF 7:50 PM PDT THURSDAY...LOW CLOUDS HAD CLEARED
FROM NEARLY THE ENTIRE COAST BY EARLY EVENING. THE ONLY CLOUDS THAT
REMAINED WERE OVER WESTERN SAN MATEO COUNTY AND A PATCH NEAR
CARMEL BAY. GRADIENTS STILL REMAIN MODERATELY ONSHORE AND WOULD
THEREFORE EXPECT LOW CLOUDS TO FILL IN ALONG THE COAST LATER THIS
EVENING AND THEN DEVELOP INLAND AROUND SF BAY AND INTO THE VALLEYS
LATE TONIGHT. SLIGHTLY WARMER WEATHER IS FORECAST FOR FRIDAY AS
ONSHORE FLOW BEGINS TO WEAKEN.
THE STRONG UPPER RIDGE CURRENTLY CENTERED OVER THE MID-SECTION OF
THE COUNTRY IS FORECAST TO GRADUALLY RETROGRADE THROUGH THE
WEEKEND AS A TROUGH DEEPENS ACROSS THE GREAT LAKES AND NEW ENGLAND
STATES. BY MONDAY THE RIDGE WILL BE CENTERED OVER THE GREAT BASIN
AND INTER-MOUNTAIN WEST. HEIGHTS OVER OUR AREA WILL SLOWLY INCREASE
FROM ABOUT 581 DM TODAY TO 591 DM BY MONDAY...WHILE 850 MB TEMPS
CLIMB FROM 18 DEG C TO 21 C. THE AIRMASS ALOFT IS THEN FORECAST TO
WARM FURTHER TO ABOUT 25-26 DEG C AT 850 MB BY THE MIDDLE OF NEXT
WEEK. WHAT THIS MEANS FOR OUR AREA IS A GRADUAL WARMING TREND OVER
THE NEXT 5-6 DAYS. AS IS TYPICALLY THE CASE FOR WARMUPS SUCH AS
THIS...THE GFS DOES NOT APPEAR TO BE WARMING INLAND TEMPERATURES
NEARLY ENOUGH. THE ECMWF PROBABLY HAS A BETTER HANDLE ON THE
MAGNITUDE OF THE UPCOMING WARMING TREND.
THE MARINE LAYER WILL GRADUALLY BECOME MORE SHALLOW OVER THE NEXT
3-4 DAYS AS THE RIDGE BECOMES MORE DOMINANT. BY EARLY NEXT WEEK
NEARLY ALL LOW CLOUDS AND FOG WILL BE CONFINED TO THE IMMEDIATE
COAST. THIS TYPE OF PATTERN DOES NOT TYPICALLY PRODUCE OFFSHORE
FLOW AND SO WE CAN EXPECT AT LEAST LIGHT SEABREEZES NEAR THE
COAST EVEN AS INLAND AREAS BECOME CUT OFF FROM ANY MARINE AIR
INFLUENCE. THE UPSHOT IS THAT THE BULK OF THIS UPCOMING WARMING
TREND WILL BE FELT BY INLAND AREAS WHILE THE COAST EXPERIENCES
MUCH MORE MODEST WARMING.
TEMPERATURES ARE CURRENTLY FORECAST TO RISE INTO THE LOW TO MID
90S FOR THE INLAND VALLEYS DURING THE FIRST HALF OF NEXT WEEK.
WARMING OF THAT MAGNITUDE WILL PROBABLY NOT REQUIRE ISSUANCE OF
HEAT ADVISORIES. HOWEVER...WILL NEED TO CONSIDER HEAT ADVISORIES
IF THERE IS EVIDENCE THAT TEMPERATURES DURING THE FIRST HALF OF
NEXT WEEK WILL WARM MUCH BEYOND WHAT IS CURRENTLY ANTICIPATED.
&&
.AVIATION...AS OF 5:55 PM PDT THURSDAY...A 2000 FT MARINE LAYER
REMAINS IN PLACE THIS EVENING AND IS EXPECTED TO FILL IN LATER
TONIGHT ALONG THE COAST AND OVER INLAND VALLEYS AS THE ONSHORE
GRADIENT CONTINUES TO STRENGTHENS. GUSTY WEST WINDS WILL GRADUALLY
DIMINISH OVERNIGHT THEN RAMP UP AGAIN FRIDAY AFTERNOON.
VICINITY OF KSFO...VFR CONDITIONS EXPECTED THROUGH THIS EVENING
WITH MVFR CIGS ANTICIPATED TO RETURN AFTER 06Z. GUSTY WEST WINDS
WILL GRADUALLY DIMINISH THIS EVENING DROPPING TO AROUND 10 KT
OVERNIGHT. WINDS WILL STRENGTHEN AGAIN FRIDAY AFTERNOON.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS EXPECTED THROUGH
THIS EVENING WITH MVFR CIGS ANTICIPATED TO RETURN AFTER 05Z. CIGS
WILL LOWER TO IFR AROUND 800 FEET LATE TONIGHT. GUSTY WEST WINDS
WILL GRADUALLY DIMINISH THIS EVENING DROPPING TO AROUND 5 KT
OVERNIGHT. WINDS WILL STRENGTHEN ONCE AGAIN FRIDAY AFTERNOON.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...SF BAY UNTIL 9 PM
SCA...MRY BAY UNTIL 9 PM
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PT REYES 0-10 NM
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: CWNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.